# SDR AALA202212142767

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Condition: Scratched
- Location: Cockpit Left
- Part time: 25,497 hours, 15,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   FLIGHT DECK LEFT SLIDING WINDOW SCRATCHED. MAINTENANCE REPLACED SLIDING WINDOW PER AMM 56-12-11.
